The distinguishing index of the Cartesian product of countable graphs

Show simple item record

dc.contributor.author Broere, Izak
dc.contributor.author Pilsniak, Monika
dc.date.accessioned 2017-02-24T05:35:35Z
dc.date.available 2017-02-24T05:35:35Z
dc.date.issued 2017
dc.description.abstract Please read abstract in the article. en_ZA
dc.description.department Mathematics and Applied Mathematics en_ZA
dc.description.librarian am2017 en_ZA
dc.description.sponsorship The Polish Ministry of Science and Higher Education and the National Research Foundation of South Africa (Grant Numbers 90841, 91128). en_ZA
dc.description.uri http://amc-journal.eu en_ZA
dc.identifier.citation Broere, I & Pilsniak, M 2017, 'The distinguishing index of the Cartesian product of countable graphs', Ars Mathematica Contemporanea, vol. 13, no. 1, pp. 15-21. en_ZA
dc.identifier.issn 1855-3966 (print)
dc.identifier.issn 1855-3974 (online)
dc.identifier.uri http://hdl.handle.net/2263/59153
dc.language.iso English en_ZA
dc.publisher University of Primorska, Slovenia , Society of Mathematicians, Physicists and Astronomers of Slovenia and the Institute of Mathematics, Physics and Mechanics in Ljubljana en_ZA
dc.rights This article is licensed under Creative Commons Attribution 3.0 License en_ZA
dc.subject Distinguishing index en_ZA
dc.subject Automorphism en_ZA
dc.subject Infinite graph en_ZA
dc.subject Edge colouring en_ZA
dc.subject Infinite dimensional en_ZA
dc.subject Hypercube en_ZA
dc.title The distinguishing index of the Cartesian product of countable graphs en_ZA
dc.type Article en_ZA


Files in this item

This item appears in the following Collection(s)

Show simple item record